# SDR EIA2006080

- Difficulty date: May 27, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG NO THROTTLE RESPONSE AT FL 370.
